Taiwanese Journal of Mathematics

A COMPLETELY STATIONARY MARKOV CHAIN WITH INFINITE STATE SPACE

Y. H. Wang and Lingqi Tang

Full-text: Open access

Abstract

We introduce an innite dimension completely stationary ergodic Markov chain; investigate its properties; establish a sucient condition that the Markov property of a Markov chain is preserved by its induced multi-state sequence and nally derive the limiting distribution of the sum of the Markov chain. It is the simplest, nontrivial, innite dimension Markov chain which possesses all the nice properties - stationarity, irreducibility, positive recurrency, aperiodicity, : : :, etc.

Article information

Source
Taiwanese J. Math., Volume 1, Number 4 (1997), 517-525.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406126

Digital Object Identifier
doi:10.11650/twjm/1500406126

Mathematical Reviews number (MathSciNet)
MR1486569

Zentralblatt MATH identifier
0896.60033

Subjects
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces) 60F05: Central limit and other weak theorems

Keywords
Markov chain ergodic stationary limiting distribution sum of random variables multivariate compound Poisson distribution

Citation

Wang, Y. H.; Tang, Lingqi. A COMPLETELY STATIONARY MARKOV CHAIN WITH INFINITE STATE SPACE. Taiwanese J. Math. 1 (1997), no. 4, 517--525. doi:10.11650/twjm/1500406126. https://projecteuclid.org/euclid.twjm/1500406126


Export citation